On solution of a case of R-linear conjugation problem by the method of matrix-functions factorization

Show simple item record

dc.contributor.author Rogosin, S. V.
dc.contributor.author Primachuk, L. P.
dc.contributor.author Dubatovskaya, M. V.
dc.date.accessioned 2019-05-23T13:54:00Z
dc.date.available 2019-05-23T13:54:00Z
dc.date.issued 2019
dc.identifier.citation Rogosin, S. V. On solution of a case of R-linear conjugation problem by the method of matrix-functions factorization / S. V. Rogosin, L. P. Primachuk, M. V. Dubatovskaya // XIX Международная научная конференция по дифференциальным уравнениям (Еругинские чтения - 2019): материалы Международной научной конференции, Могилев, 14-17 мая 2019 г. - Мн.: Институт математики НАН Беларуси, 2019. - С. 20-22 ru_RU
dc.identifier.uri http://e.biblio.bru.by/handle/1212121212/8712
dc.language.iso en ru_RU
dc.publisher Институт математики НАН Беларуси ru_RU
dc.subject method of matrix-functions factorization ru_RU
dc.title On solution of a case of R-linear conjugation problem by the method of matrix-functions factorization ru_RU
dc.type Thesis ru_RU
dc.identifier.udc 517.9


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account